MAUDE Adverse Event Report: GN Hearing A/S; Hearing Aid, Air Conduction With Wireless Technology

GN Hearing A/S; Hearing Aid, Air Conduction With Wireless Technology
Model Number 21655100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the brass riffel that hold the cerustop filter, fell out of the new encase mold on a hearing aid.The riffel fell out when the hearing care professional was replacing the user's wax guard and was not in the ear of the user.The object did not require removal and no harm was reported.This is an initial report.Further information is expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).A device history record review have been completed.No deviation or changes were found during manufacturing of the device.This is an initial report.Investigation is still in progress.A final report will be submitted upon completion.

Common Device Name
Hearing Aid, Air Conduction With Wireless Technology
Manufacturer (Section D)
GN Hearing A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key50473170
Report Number3005650109-2026-00032
Device Sequence Number18685314
Product Code OSM
UDI-Device Identifier05708296213368
UDI-Public05708296213368
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21655100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale